# SDR HNAA0700132

- Difficulty date: May 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 55,060 hours, 62,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND DETECTED ON LEFT FUSELAGE SKIN PANEL BETWEEN FUSELAGE STA 488.50 AND STA 510.00 AND BETWEEN STR 23 AND STR 24.
